# SDR SWAA116894

- Difficulty date: September 26, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 74,208 hours, 60,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND SKIN CORRODED BETWEEN BS 500C+16 TO BS 500D+5, LBL 6.50.  REPAIRED SKIN PER SRM.
